# SDR REXA2021081200559

- Difficulty date: July 21, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSS BEAM FLOOR SUPPORT ANGLE IS CORRODED.  REMOVED, LOCATED AND DRILLED AND INSTALLED NEW FS 280 CROSSBEAM FLOOR SUPPORT J-ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001- 
001-A01, 51-42-21-001-001-A01.
